| Catalog Number |
RONYX27508UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
11/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two resolute onyx des were implanted in the 1st diagonal.Approximately 4 months post index procedure patient suffered cardiovascular accident (stroke).Event not resolved.Investigator assessed that event is not related to study device and antiplatelet.